# SDR SWAA2018020719471

- Difficulty date: January 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50404
- Part serial: 000053
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT NOSE SKIN CRACKED AT LOWER SURFACE OF THE LEADING EDGE OUTBOARD OF ACTUATOR RIBS, APPROX WS 307.  REPAIRED SKIN IAW EA.
